# SDR CALA2023041901168

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 146A5810568
- Condition: Damaged
- Location: Panel 241hxf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (PARTS RACK) MAIN CABIN FLOOR PANEL 241HXF HAS DAMAGED FIBERGLASS ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO N R 9282155 CLEANED, EVALUATED AND REPAIRED PANEL 241HXF MAIN CABIN FLOOR PA NEL DAMAGED FIBERGLASS ON UPPER SURFACE AS REQUIRED IAW B737-900 ER SRM 53-00-50-1A-1L B737-900ER SRM 53-00-50-2R-1 AND B737-900E R SRM 53-00-50-2R-0 FIG 210.   HAECO GSO MECH V902229 C/A ENTERED IN PREVIOUS UPDATE.
